Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016, Article ID 6295204, 6 pages
http://dx.doi.org/10.1155/2016/6295204
Research Article

A New Form of the General Solution of the Elastic Space Axisymmetric Problem in Pavement Mechanics

College of Civil Engineering, Lanzhou University of Technology, Lanzhou 730050, China

Received 20 April 2016; Revised 30 June 2016; Accepted 30 June 2016

Academic Editor: Chaudry M. Khalique

Copyright © 2016 Jia Liang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Z. Chuanchao and W. Binggang, Mechanical Analysis of Road Structures, China Communications Press, Beijing, China, 2003.
  2. T. Kermanidis, “A numerical solution for axially symmetrical elasticity problems,” International Journal of Solids and Structures, vol. 11, no. 4, pp. 493–500, 1975. View at Publisher · View at Google Scholar · View at Scopus
  3. D. S. Griffin and R. B. Kellogg, “A numerical solution for axially symmetrical and plane elasticity problems,” International Journal of Solids and Structures, vol. 3, no. 5, pp. 781–794, 1967. View at Publisher · View at Google Scholar · View at Scopus
  4. A. E. Love, “The stress produced in a semi-infinite solid by pressure on part of the boundary,” Philosophical Transactions of the Royal Society A, vol. 228, no. 659-669, pp. 377–420, 1929. View at Publisher · View at Google Scholar
  5. V. S. Čemeris, “On the question of the numerical solution of the first basic problem of axisymmetric elasticity theory,” Vychislitel'naya i Prikladnaya Matematika, no. 8, pp. 134–143, 1969. View at Google Scholar
  6. K. N. Bagisbaev, “Numerical solution of the Aleksandrov-Solov'ev integral equations for axially symmetric problems of elasticity theory,” Izvestiya Akademii Nauk Kazakhskoui SSR. Seriya Fiziko-Matematicheskaya, no. 1, pp. 63–64, 1978. View at Google Scholar · View at MathSciNet
  7. F. J. Rizzo and D. J. Shippy, “A boundary integral approach to potential and elasticity problems for axisymmetric bodies with arbitrary boundary conditions,” Mechanics Research Communications, vol. 6, no. 2, pp. 99–103, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  8. R. D. Lazarov, “Numerical solution of some axisymmetric problems of the mathematical theory of elasticity by the finite difference method,” Differentsial'nye Uravneniya, vol. 19, no. 3, pp. 500–507, 1983. View at Google Scholar · View at MathSciNet
  9. A. N. Zlatin, “Exact solutions of the mixed axisymmetric problem of the torsion of an elastic space containing a spherical crack,” PMM Journal of Applied Mathematics and Mechanics, vol. 76, no. 3, pp. 324–329, 2012. View at Google Scholar
  10. A. N. Zlatin, “The axisymmetric torsion problem for elastic space slackened by a spherical crack (Key dual series equations),” Doklady Physics, vol. 56, no. 5, pp. 268–270, 2011. View at Publisher · View at Google Scholar
  11. E. Y. Mikhailova and G. V. Fedotenkov, “Nonstationary axisymmetric problem of the impact of a spherical shell on an elastic half-space (initial stage of interaction),” Mechanics of Solids, vol. 46, no. 2, pp. 239–247, 2011. View at Publisher · View at Google Scholar · View at Scopus
  12. V. I. Fabrikant, “Contact problems for several transversely isotropic elastic layers bonded to an elastic half-space,” Journal of Applied Mathematics and Mechanics, vol. 91, no. 3, pp. 214–246, 2011. View at Google Scholar
  13. D. G. Pavlou, “Elastodynamic analysis of a thin layer bonded on a visco-elastic medium under combined in-plane and lateral pulse loads,” Mechanics Research Communications, vol. 38, no. 8, pp. 546–552, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  14. D. G. Pavlou, “Green's function for a pre-stressed thin plate on an elastic foundation under axisymmetric loading,” Engineering Analysis with Boundary Elements, vol. 29, no. 5, pp. 428–434, 2005. View at Publisher · View at Google Scholar · View at Scopus